The Distribution of Primes in a Short Interval

Full Article - PDF

Published: 2022-09-22

Page: 619-635

Jan Feliksiak *

Language School in Krakow, Poland.

*Author to whom correspondence should be addressed.


This research paper begins the presentation, with the topic of the distribution of primes in a short interval. The lower and upper limits for the number of primes within the interval are defined unambiguously. This provides us with a solid foundation, to resolve conclusively the Second Hardy - Littlewood \(\pi\)k \(\ge\) \(\pi\)(n+k) - \(\pi\)n conjecture. The paper concludes with the Merit of a Prime Gap and the Second Harald Cramer's Conjecture.

Keywords: Density of primes in short interval, distribution of primes, Erdos P. conjecture for primes in short intervals, logarithmic integral, maximal prime gaps lower bound, maximal prime gaps Supremum, Prime Gap Merit, prime number theorem, second Cramer's conjecture, second hardy and Littlewood's conjecture, supremum for primes in short intervals, tailored logarithmic integral, the primorial

How to Cite

Feliksiak, J. (2022). The Distribution of Primes in a Short Interval. Asian Journal of Pure and Applied Mathematics, 4(1), 619–635. Retrieved from


Download data is not yet available.


Hensley D, Richards I. On the incompatibility of two conjectures concerning primes. InAnalytic number theory. 1973;123-127.

Montgomery HL, Vaughan RC. The large sieve. Mathematika Journal. 1973; 40: 119-134.

Erd¨os, Paul, Strauss EG. Remarks on the differences between consecutive primes. Elem. Math. 1980; 35: 115-118.

Selberg A. On the normal density of primes in small intervals, and the difference between consecutive primes; 1943.

Maier, H. Primes in short intervals. Michigan Mathematical Journal; 1985.

Hardy GH, Littlewood JE. Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes. Acta Mathematica. 1923;44(1):1-70.

Hardy GH, Wright EM. An introduction to the theory of numbers. Oxford university press; 1979.

Hensley D, Richards I. Primes in intervals. Acta Arith. 1973; 25: 375-391.

Rosser JB, Schoenfeld L. Approximate formulas for some functions of prime numbers. Illinois Journal of Mathematics. 1962;6(1):64-94.

Engelsma TJ. 447 - tuple computations; 2005.


Cram´er H. On the order of magnitude of the difference between consecutive prime numbers. Acta arithmetica. 1936;2:23-46.

Feliksiak Jan. The elementary proof of the Riemann’s Hypothesis. MDPI, AG; 2020.


Feliksiak J. The Maximal Prime Gaps Supremum and the Firoozbakht’s Hypothesis No 30. Asian Journal of Pure and Applied Mathematics. 2022;451-64.

Feliksiak J. Maximal prime gaps bounds. ScienceOpen Preprints; 2021.

Feliksiak Jan. Bounds on the sum of log p terms squared. Asian Journal of Pure and Applied Mathematics, (AJPAM). 2022;4: 426-436.